# SDR SWAA051302

- Difficulty date: May 3, 2005
- Submitted: May 5, 2005
- Operation: Air carrier
- Aircraft: N310SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22949
- Aircraft time: 63,716 hours, 61,190 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545766
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C3 CHECK, FOUND 2 EA FUSELAGE SKIN CRACKS AT BS 430 TO BS 450, NR 3 & NR 4 RADIO ALTIMETER ANTENNA'S CUT OUTS.  REPAIRED SKIN PER SWA EA.
